On renormalizability of non-anticommutative script N = (1,0) theories with singlet deformation

I. B. Samsonov

    Research output: Contribution to journalArticle


    We study the quantum properties of two theories with a non-anticommutative chiral singlet deformation of script N = (1,1) supersymmetry: the Abelian model of a vector gauge multiplet and the model of a gauge multiplet interacting with a neutral hypermultiplet. Both these models are proved to be not only renormalizable but also finite.

    Original languageEnglish
    Pages (from-to)1281-1286
    Number of pages6
    JournalCzechoslovak Journal of Physics
    Issue number10-11
    Publication statusPublished - 1 Nov 2006



    • Non-commutative geometry
    • Renormalization
    • Supersymmetry

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this